# SDR C2XA99IA172

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12036805001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND SUPPORT BRACKET CRACKED UNDER CARGO FLOOR FORWARD ROLLER GUIDE.  REPLACED BRACKET IAW SRM 51-40-00.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
